Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 67-79
http://dx.doi.org/10.7494/OpMath.2014.34.1.67
Opuscula Mathematica

Approximating fixed points of a countable family of strict pseudocontractions in Banach spaces


Abstract. We prove the strong convergence of the modified Mann-type iterative scheme for a countable family of strict pseudocontractions in \(q\)-uniformly smooth Banach spaces. Our results mainly improve and extend the results announced in [Y. Yao, H. Zhou, Y.-C. Liou, Strong convergence of a modified Krasnoselski-Mann iterative algorithm for non-expansive mappings, J. Appl. Math. Comput. 29 (2009), 383-389].
Keywords: common fixed points, convergence theorem, modified Mann iteration, strict pseudocontractions, \(q\)-uniformly smooth Banach spaces.
Mathematics Subject Classification: 47H09, 47H10.
Cite this article as:
Prasit Cholamjiak, Approximating fixed points of a countable family of strict pseudocontractions in Banach spaces, Opuscula Math. 34, no. 1 (2014), 67-79, http://dx.doi.org/10.7494/OpMath.2014.34.1.67
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.